MAUDE Adverse Event Report: STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.0MM / L24MM; PLATE, FIXATION, BONE

STRYKER GMBH NON LOCKING SCREW ANCHORAGE Ø3.0MM / L24MM; PLATE, FIXATION, BONE
Catalog Number PLSS3024
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Most of the screw implanted; screw head disposed by hospital.
 
Event or Problem Description
Primary procedure, right foot.It was reported that went implanting a screw into the anchorage i plate, the head of the screw broke off.After brief deliberation, surgeon decided there would be less risk leaving the screw in than trying to remove the remainder of the screw.Surgeon utilized a different hole in the plate.A surgical delay of approximately 1 minute was reported.

Brand Name
NON LOCKING SCREW ANCHORAGE Ø3.0MM / L24MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7883152
Report Number0008031020-2018-00608
Device Sequence Number11444649
Product Code HRS
UDI-Device Identifier07613252262763
UDI-Public07613252262763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLSS3024
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR